# SDR DALA2024082208380

- Difficulty date: August 20, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 83,310 hours, 31,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5640 L3 DOOR WON'T ARM. CORRECTIVE ACTION: FOUND FOD BLOCKING SLIDE FROM ARMING. REMOVED FOD. OPS CHECK NML . A/C OK FOR SERVICE. ALL WORK DONE IAW B757 AMM 25-61. (5665640)
